MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA AMISTEM AMIS MOBILE LEG POSITIONER 2.0 FRAME; SURGICAL INSTRUMENT FOR HIP SURGERY

MEDACTA INTERNATIONAL SA AMISTEM AMIS MOBILE LEG POSITIONER 2.0 FRAME; SURGICAL INSTRUMENT FOR HIP SURGERY
Catalog Number 01.15.10.0190
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 07/26/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 06-august-2019: lot 1213731a: 1 item manufactured and released on 7 december 2017.No anomalies found related to the issue.
 
Event or Problem Description
Per-operative tibia fracture around diaphysis discovered after the tha surgery with amis mobile leg positioner.The cause of the fracture might be considered that the operation procedure of external rotation and hyperextension by the leg positioner.The patient knee was immobilized with the casts.No additional surgery was planned.

Brand Name
AMISTEM AMIS MOBILE LEG POSITIONER 2.0 FRAME
Common Device Name
SURGICAL INSTRUMENT FOR HIP SURGERY
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key8925251
Report Number3005180920-2019-00706
Device Sequence Number2128390
Product Code LXH
UDI-Device Identifier07630040735773
UDI-Public07630040735773
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number01.15.10.0190
Device Lot Number1213731A
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/26/2019
Initial Report FDA Received Date08/23/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Weight53